首页 | 本学科首页   官方微博 | 高级检索  
     

广义对策的一个新的平衡存在定理
引用本文:丁协平. 广义对策的一个新的平衡存在定理[J]. 应用数学和力学, 1994, 15(1): 13-17
作者姓名:丁协平
作者单位:四川师范大学
摘    要:
在本文中,我们对具有不可数多个经纪人,具有非紧选择集和具有一般选择对应的广义对策证明了一个新的平衡存在定理。这用既不要求选择对应有开图也不要求它有开下截口。这个定理改进了Kim的一个最近结果。

关 键 词:广义对策,平衡,局部凸拓扑向量空间

A New Equilibrium Existence Theorem of Generalized Game
Ding Xie-ping Sichuan Normal University,Chengdu). A New Equilibrium Existence Theorem of Generalized Game[J]. Applied Mathematics and Mechanics, 1994, 15(1): 13-17
Authors:Ding Xie-ping Sichuan Normal University  Chengdu)
Abstract:
Ia the present paper,we prove a new equilibrium existence theorem for genera-lized games with uncountable number of agents. noncompact choice sets and geaeral preference correspondences which do neither have open graph nor have open lower sections. This theorem improves a recent result of Kim.
Keywords:generalized game  equilibrium  locally convex topological vecter space
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号